# SDR VNAA2011032900018

- Difficulty date: March 24, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 16,075 hours, 16,662 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED APU FIRE INDICATION (EICAS RED AND CHIMES) SHORTLY AFTER APU WAS STARTED IN FLIGHT ON APPROACH TO MGM.  APU WAS SHUT DOWN AND ALL ALERTS CLEARED.  CREW LANDED IN MGM WITHOUT INCIDENT.  MAINTENANCE INSPECTED APU AND ENCLOSURE.  NO EVIDENCE OF FIRE WAS FOUND.  MAINTENANCE PERFORMED CHECKS OF APU USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
